If you need an accessible version of this item please contact JSTOR User Support

Twenty Problems on Convex Polyhedra: Part I

G. C. Shephard
The Mathematical Gazette
Vol. 52, No. 380 (May, 1968), pp. 136-147
Published by: Mathematical Association
DOI: 10.2307/3612678
Stable URL: http://www.jstor.org/stable/3612678
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Twenty Problems on Convex Polyhedra: Part I
Preview not available

Page Thumbnails

  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147